# SDR 2010FA0001016

- Difficulty date: September 3, 2010
- Submitted: September 17, 2010
- Operation: General aviation
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080050
- Part serial: 99638
- Condition: Misoverhauled
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(NE2R) DURING DISASSEMBLY OF THIS STARTER GENERATOR FOR AN O/H EVALUATION, IT WAS DISCOVERED THAT THE STATOR HAD BEEN SATURATED WITH "GLYPTOL" WHICH IS "STRICTLY PROHIBITED" BY THE CURRENT 23080 SERIES II CMM.  THE CMM STATES THAT STATORS COATED WITH "GLYPTOL" MUST BE REPLACED PRIOR TO RETURNING THE UNIT TO SERVICE.  THE ARMATURE BALANCE BANDS WERE CUT TOO DEEPLY IN A NR OF AREAS AND THE ARMATURE BRG JOURNALS MEASURED BELOW THE ALLOWED TOLERANCE BEFORE CUTTING AND CLEANING.  BRG LINERS OF THE END BELLS MEASURED LARGER THAN THE ALLOWED TOLERANCE.  THE SPUR GEAR HAD SOME CHIPPED TEETH.  OUT CUSTOMER STATED THAT THIS WAS A "FAIRLY RECENT" O/H (BY ANOTHER FACILITY) AND QUESTIONED WHY THE ESTIMATED COST OF THE O/H WAS SO HIGH.
